Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 3595947, 7 pages
https://doi.org/10.1155/2017/3595947
Research Article

A Modified AH-FDTD Unconditionally Stable Method Based on High-Order Algorithm

1National Key Laboratory on Electromagnetic Environmental Effects and Electro-Optical Engineering, PLA University of Science and Technology, Nanjing 210007, China
2Luoyang Hydraulic Engineering Technical Institute, Luoyang 471023, China

Correspondence should be addressed to Zhikai Fu; moc.621@6002iakihzuf

Received 8 October 2016; Revised 20 December 2016; Accepted 16 January 2017; Published 13 February 2017

Academic Editor: Elisa Francomano

Copyright © 2017 Zheng Pan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zheng Pan, Zhikai Fu, Lihua Shi, Zhengyu Huang, and Zheng Sun, “A Modified AH-FDTD Unconditionally Stable Method Based on High-Order Algorithm,” Mathematical Problems in Engineering, vol. 2017, Article ID 3595947, 7 pages, 2017. https://doi.org/10.1155/2017/3595947.